| Catalog Number |
RBY4C0415 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-02322.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right hypogastric artery on the ipsilateral side using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, the physician successfully deployed a pod5 using the lantern.The physician then advanced a ruby coil through the lantern but experienced resistance while advancing.The ruby coil was unable to advance any further through the lantern and therefore, both the lantern and ruby coil were removed.The physician then retracted the ruby coil from the lantern and noticed that it had detached.No other coils were used to complete the procedure.There was no report of an adverse effect to the patient.